# SDR ASAA2015060112005

- Difficulty date: June 1, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 31,761 hours, 9,423 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261032
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FLOOR PANEL 140BF IS PUNCTURED.  ACFT GROUNDED.  FABRICATED A NEW FLOOR PANEL NR 140-BF IAW BAC DWG 453A2610, REV "E".
